# SDR AALA20100604ATL02

- Difficulty date: June 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 58,241 hours, 29,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND EMERGENCY LIGHT BULB MISSING.  REPLACED BULB FOR EMERGENCY LIGHT.
